Hokkaido Mathematical Journal

CH\=O Muneo, HURUYA Tadasi,

Trace formulae of $p$-hyponormal operators II.

Hokkaido Mathematical Journal, 35 (2006) pp.247-259

Fulltext

PDF

Abstract

Let $T$ be a semi-hyponormal operator on a complex separable Hilbert space. In this paper, we give Helton-Howe type trace formulae of smooth functions associated with the polar decomposition $T = U|T|$ and improve Theorem 10 of [5] by this result.

MSC(Primary)47B20
MSC(Secondary)47A10
Uncontrolled KeywordsHilbert space, operator, trace, principal function